|Dosage Form||Package Information||Links|
|GRANULE, FOR SOLUTION||6 GRANULE, FOR SOLUTION in 1 BOX (64525-0542-6)||Label Information|
Liver warning: this product contains acetaminophen. Severe liver damage may occur if you take - more than 6 packets in 24 hours - with other drugs containing acetaminophen - 3 or more alcoholic drinks every day while using this product
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly.
Do not use
- with any other drug containing acetaminophen (prescription and non prescription). Ask a doctor or pharmacist before using with other drugs if you are not sure.
- with any other product containing diphenhydramine, even one used on the skin
-If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains a MAOI, ask a doctor or pharmacist before taking this product.
Ask a doctor before us if you have
- liver disease - heart disease - high blood pressure
- thyroid disease - diabetes - glaucoma
- trouble urinating due to an enlarged prostate gland
- a breathing problem such as emphysema, asthma, or chronic bronchitis
- cough that occurs with too much phlegm (mucus)
- cough that lasts or is chronic such as occurs with smoking, asthma or emphysema.
Stop use and ask a doctor if
- nervousness, dizziness, or sleeplessness occurs
- fever gets worse or lasts more than 3 days - redness or swelling is present
- new symptoms occur - symptoms do not get better or worsen
- pain, cough or nasal congestion gets worse or lasts more than 7 days
- cough comes back or occurs with fever, rash or headache that lasts. These could be signs of a serious condition.
- do not use more than directed
- take every 4 hours; not to exceed 6 packets in 24 hours or as directed by a doctor.
- adults and children 12 years of age and over: dissolve contents of one packet into 8 oz. hot water; sip while hot. Consume entire drink within 10-15 minutes.
- children under 12 years of age: consult a doctor
- If using a microwave, add contents of one packet to 8 oz. of cool water; stir briskly before and after heating. Do not overheat.
|WALGREENS NIGHT TIME WAL-FLU SEVERE COLD AND COUGH HONEY LEMON FLAVOR INFUSED WITH CHAMOMILE AND WHITE TEA FLAVORS
acetaminophen, diphenhydramine hcl, and phenylephrine hcl. granule, for solution
|Labeler - Quality Home Products (205554157)|